| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens was removed and replaced at a later date for a shorter length lens.The problem was resolved.It has been noted that the surgeon elected a different length lens than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: h4 - device manufacture date: 05-jan-2024.Claim #: (b)(4).
Additional Manufacturer Narrative
B5: upon further review, it has been determined that the event is not mdr reportable.There has been no report of serious injury or malfunction.Initial mdr is not applicable.Claim #: (b)(4).